# SDR FDEA202203150513

- Difficulty date: March 15, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 111,992 hours, 23,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK FOUND THE R1 DOOR  EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST  INDICATING SYSTEM INOP.  REMOVED AND REPLACED R1 DOOR INDICATOR ASSEMBLY PER MM 25-61-04-4. OPS CHECK NORMAL.
